# SDR HEEA0013204

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2756P
- Make and model: Bell 206B-3
- Aircraft serial: 2655
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031017
- Condition: Leaking
- Location: M/R
- Part time: 4,533 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING.  SERIAL NUMBERS REMOVED ARE RH1375, RH1779, AND RH1777. SENT TO HELICOPTER ACCESSORY SERVICE FOR OVERHAUL.
